# SDR UPS07849761

- Difficulty date: April 14, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: SAA3779658502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON END FITTING CRACKED AT STA 855 L10R.  REMOVED AND REPLACED LONGERON END FITTING IAW SRM 51-1-20D, 51-1-21, AND 51-3-0.
